# SDR DL73E982039

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: A/C Bay
- Component: 215201
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

GASPER FAN C/B FOUND OPEN, WHEN CLOSED IT RETRIPPED ACCOMPANIED BY A LOUD POP HEARD UNDER FLOOR IN MID CABIN AND STRONG ELECTRICAL SMELL.  INSP GASPER FAN NO PROBLEMS.  REPLACED FAN.
